# SDR SWAA2024102338077

- Difficulty date: September 15, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED AT LEVEL ORSS 270 DEFLECTION CONTROL RIB AREA AT RT WING 2024-572852<[01] REPLACED WEB LOCATED AT LEVEL ORSS 270 DEFLECTION CONTROL RIB AREA AT RT WING IAW B737-700 SRM 51-40-02-0G-0; 51-102G-0 ITEM 9 AND DWG 115A2512 SHEET 14 REV A SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED WEB LOCATED AT LEVEL ORSS 270 DEFLECTION CONTROL RIB AREA AT RT WING IAW B737-700 SRM 51-40-02-0G-0; 51-102G-0 ITEM 9 AND DWG 115A2512 SHEET 14 REV A SEE INDIVIDUAL SIGNS OFF BELOW.
